Prednisone is a steroid and it will give people weight gain.. It is hard to accept but necessary in some situations. My mother, myself and other people I know suffer extreme RA.. i253.photobucket.com/albums/hh54/Rena1965/
one of my most favourite body builder ladies has her hand weights modified so she doesn't drop them and is often unable to train because of pain in her hands- she doesn't completely stop just keeps busy with what she can tackle..
I preferred to get the weight off my joints, and the spin off was I guadually weaned myself off pain killers.. My doctors were efter me to loss weight, and I feel better listening to their moaning..
I also wear adquate clothing so my joints don't ache, my own mother has RA and auto-immune illnesses many years.. She has never worn dresses or skirts due to annoy her joints..
If I don't strength training my joints and back slowly stiffen up.. My chiropactor gave me a good kick in the pants.. When I use my joints the fluids like muscle are forced to regenerate, I am stiff getting started but once I warm up am able to feel better..
I still have days when it is cold I hurt, but it ain't necessary to grab the pill bottle.. I didn't do anything without my doctors being adviced.. Physiotherapy can be helpful for people suffering big time.. Also in the morning taking the medications correctly before getting out of bed can avoid joint pain..
I have clients I give medications and say wait ½ hour then try getting out bed.. They are much more happy then just trying to get out on stiff joints.. They are regularly checked to make sure their medications work correctly, if the amount is not enough or too much it can make people grumpy or sick..
Edited by: REDSHOES2011 at: 6/13/2011 (23:25)